ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.1.10503

On extraction of transvections in overgroups of a non-split maximal torus

Dzhusoeva, N. A.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 1.
Abstract:
Let \(E(\sigma_{A})\) be a subgroup generated by all transvections of the net group \(G(\sigma_{A})\). Then \(TE(\sigma_{A})\) is also a group generated by the torus and the root subgroup items in the first column of the elementary group \(E(\sigma_{A})\).
Keywords: overgroups, intermediate subgroups, elementary group, non-split maximal torus, transvection
Language: Russian Download the full text  
For citation: Dzhusoeva N. A. On extraction of transvections in overgroups of a non-split maximal torus // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 1, pp. 14-17. DOI 10.23671/VNC.2013.1.10503


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт